Cyclic codes and reducible additive equations
Güneri, Cem and Özbudak, Ferruh (2007) Cyclic codes and reducible additive equations. IEEE Transactions On Information Theory, 53 (2). pp. 848-853. ISSN 0018-9448
Full text not available from this repository.
Official URL: http://dx.doi.org/10.1109/TIT.2006.889001
We prove a Weil-Serre type bound on the number of solutions of a class of reducible additive equations over finite fields. Using the trace representation of cyclic codes, this enables us to write a general estimate for the weights of cyclic codes. We extend Wolfmann's weight bound to a larger classes of cyclic codes. In particular, our result is applicable to any cyclic code over Fp and Fp 2, where p is an arbitrary prime. Examples indicate that our bound performs very well against the Bose-Chaudhuri-Hocquenghem (BCH) bound and that it yields the exact minimum distance in some cases.
Repository Staff Only: item control page